# SDR ASAA2022042238105

- Difficulty date: April 22, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N933AK
- Make and model: Boeing 737-9
- Aircraft serial: 44098
- Aircraft time: 204 hours, 62 cycles
- System (JASC): 3431 · Localizer/VOR System
- Part: Vor System
- Part number: UNKNOWN
- Condition: Failed
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WEATHER RADAR DOES NOT WORK IN FLIGHT. ON BOTH NDS WXR FAIL IS ILLUMINATED AND THE RADAR WILL NOT TEST. GROUNDED - YES. CYCLED POWER TO WXDR, OPS RESTORED WX RDR CHECKS OK REF B737-9 AMM 34-31-00.
